TITLE

Iopromide-induced encephalopathy following coronary angioplasty

AUTHOR(S)
Kocabay, Gonenc; Karabay, Can Yucel
PUB. DATE
January 2011
SOURCE
Perfusion;Jan2011, Vol. 26 Issue 1, p67
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Non-ionic agents have pharmacological side effects, such as seizure, alteration of cerebral function, confusion, short-term memory loss, mental aberrations and ophthalmoplegia.In this report, we present two cases that developed contrast-induced encephalopathy following coronary angioplasty by the non-ionic contrast agent, iopromide (Ultravist® ). As a result, we concluded that iopromide-induced encephalopathy may occur during angioplasty in patients with no particular predispositions. In addition to that, contrast-induced encephalopathy should be considered as a new-onset neurological disorder.
ACCESSION #
57204458

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics